Alert archive / Tennessee / River Flood Warnings in 2013

River Flood Warning 8, NWS Nashville, TN

April 28, 2013Davidson County, Tennessee

NWS Nashville, TN issued this river flood warning at Apr 28, 2013, 2:48 AM CDT for Davidson County, Tennessee. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2013, 2:48 AM CDT (07:48 UTC)
Expired
Apr 28, 2013, 10:51 AM CDT
In force
8 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

County Davidson County, TN

The radar

The Nashville radar (KOHX), 21 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mill Creek near Nolensville (NLVT1).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03430550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

599 
WGUS44 KOHX 280748
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
248 AM CDT SUN APR 28 2013

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  MILL CREEK NEAR NOLENSVILLE AFFECTING DAVIDSON COUNTY

.RECENT HEAVY RAINFALL HAS CAUSED MILL CREEK TO RISE ABOVE FLOOD STAGE. THE RIVER 
WILL CREST EARLY THIS MORNING...THEN SUBSIDE BY DAYBREAK.
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC037-281300-
/O.NEW.KOHX.FL.W.0008.130428T0748Z-130428T1300Z/
/NLVT1.1.ER.130428T0655Z.130428T1000Z.130428T1200Z.UU/
248 AM CDT SUN APR 28 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MILL CREEK NEAR NOLENSVILLE
* UNTIL LATER THIS MORNING.
* AT 02AM SUNDAY THE STAGE WAS...13.9 FEET AND RISING.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER WILL CREST NEAR 14.5 FEET...THEN SUBSIDE BY DAYBREAK. 
* AT 15.0 FEET...CULBERTSON ROAD EAST OF NOLENSVILLE PIKE AND BLUFF ROAD WEST OF
  NOLENSVILLE PIKE ARE FLOODED AND IMPASSABLE. WATER BEGINS TO FLOOD PROPERTY IN
  THE CONCORD VILLAGE SHOPPING CENTER AT CONCORD ROAD AND NOLENSVILLE PIKE...AND
  WATER APPROACHES LOW LYING AREAS NEAR A Z KELLEY ELEMENTARY SCHOOL.
* AT 14.0 FEET...CULBERTSON ROAD EAST OF NOLENSVILLE PIKE AND BLUFF ROAD WEST OF
  NOLENSVILLE PIKE ARE FLOODED. WATER BEGINS TO FLOOD THE ATHELTIC FIELDS AT 
  LIGHTHOUSE CHRISTIAN SCHOOL AND PROPERTY NEAR BELL ROAD AND BLUE HOLE ROAD.
* AT 13.0 FEET...WATER BEGINS TO FLOOD LOW LYING AREAS ALONG THE CREEK...
  INCLUDING PORTIONS OF CULBERTSON ROAD EAST OF NOLENSVILLE PIKE AND WALKING 
  TRAILS NEAR THE HONEY BROOK SUBDIVISION. WATER ALSO APPROACHES BLUFF ROAD WEST
  OF NOLENSVILLE PIKE.

$$
2 follow-up statements
662 
WGUS84 KOHX 280851
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
351 AM CDT SUN APR 28 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  MILL CREEK NEAR NOLENSVILLE AFFECTING DAVIDSON COUNTY 
 
.WATER LEVELS ON MILL CREEK CONTINUE TO RISE AS RAIN SHOWERS MOVE ACROSS THE 
BASIN. THE RIVER IS EXPECTED TO CREST ABOVE MODERATE FLOOD STAGE EARLY THIS 
MORNING...THEN SUBSIDE THROUGH THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC037-281800-
/O.EXT.KOHX.FL.W.0008.000000T0000Z-130428T1800Z/
/NLVT1.2.ER.130428T0655Z.130428T0930Z.000000T0000Z.UU/
351 AM CDT SUN APR 28 2013

...FLOOD WARNING EXTENDED UNTIL 04/28 13:00...THE FLOOD WARNING CONTINUES FOR
  THE MILL CREEK NEAR NOLENSVILLE
* UNTIL 04/28 13:00.
* AT 03AM SUNDAY THE STAGE WAS 16.0 FEET AND RISING. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER WILL CREST NEAR 18.0 FEET EARLY THIS MORNING.
* AT 18.0 FEET...WATER APPROACHES RESIDENTIAL PROPERTY ON HICKORY PARK DRIVE 
  FROM SHIRE DRIVE TO BELL TRACE DRIVE...ALONG WALLER RD...BLUFF RD...AND 
  NOLENSVILLE PIKE SOUTH OF CONCORD RD...AND PROPERTIES IN THE CANE RIDGE FARMS 
  AND HONEY BROOK SUBDIVISIONS.
* AT 17.0 FEET...MANY ROADS NEAR MILL CREEK ARE FLOODED INCLUDING BLUFF RD AND 
  CULBERTSON RD NEAR NOLENSVILLE PIKE...PETTUS RD BETWEEN BLUE HOLE RD AND 
  PRESTON RD...AND CONCORD RD NEAR NOLENSVILLE PIKE. WATER BEGINS TO APPROACH 
  THE INTERSECTION OF BELL RD AND BLUE HOLE RD...AND OLD HICKORY BLVD BETWEEN 
  BARNES RD AND HIDDEN CREEK DR. COMMERCIAL PROPERTY IN THE CONCORD VILLAGE 
  SHOPPING CENTER IS FLOODED AND MAY RESULT IN SIGNIFICANT DAMAGE. WATER ALSO 
  FLOODS PORTIONS OF HOLT CREEK...WHITTEMORE BRANCH...AND INDIAN CREEK.
* AT 16.0 FEET...FURTHER FLOODING OF THE ATHLETIC FIELDS AT LIGHTHOUSE CHRISTIAN
  SCHOOL...PROPERTY NEAR BELL ROAD AND BLUE HOLE ROAD...AND PROPERTY IN THE 
  CONCORD VILLAGE SHOPPING CENTER IS OCCURRING. WATER APPROACHES PROPERTIES 
  ALONG BLUFF ROAD AND NOLENSVILLE PIKE SOUTH OF CONCORD ROAD.
* AT 15.0 FEET...CULBERTSON ROAD EAST OF NOLENSVILLE PIKE AND BLUFF ROAD WEST OF
  NOLENSVILLE PIKE ARE FLOODED AND IMPASSABLE. WATER BEGINS TO FLOOD PROPERTY IN
  THE CONCORD VILLAGE SHOPPING CENTER AT CONCORD ROAD AND NOLENSVILLE PIKE...AND
  WATER APPROACHES LOW LYING AREAS NEAR A Z KELLEY ELEMENTARY SCHOOL.

$$
178 
WGUS84 KOHX 281551
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
1051 AM CDT SUN APR 28 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  MILL CREEK NEAR NOLENSVILLE AFFECTING DAVIDSON COUNTY
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 
  MILL CREEK NEAR ANTIOCH AFFECTING DAVIDSON COUNTY 
 
.RECENT RAINFALL HAS CAUSED AREA RIVERS AND CREEKS TO RISE. LITTLE TO NO
ADDITIONAL RAINFALL IS EXPECTED OVER THE AREA OF CONCERN, HOWEVER SOME 
CREEKS WILL CONTINUE TO RISE DUE TO UPSTREAM FLOW BEFORE RECEDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-147-290351-
/O.EXT.KOHX.FL.W.0009.000000T0000Z-130429T1000Z/
/PORT1.1.ER.130428T0746Z.130428T1800Z.130429T0937Z.NO/
1051 AM CDT SUN APR 28 2013

...FLOOD WARNING EXTENDED UNTIL 04/29 05:00...THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER AT PORT ROYAL
* UNTIL 04/29 05:00.
* AT 10AM SUNDAY THE STAGE WAS 36.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 37.7 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE EARLY TOMORROW.
* AT 38.0 FEET...WATER BEGINS TO APPROACH HOMES OFF OF CLARKSVILLE-SPRINGFIELD 
  ROAD.
* AT 35.0 FEET...WATER BEGINS TO FLOOD PORT ROYAL ROAD NEAR THE HIGHWAY 238 
  BRIDGE.
* AT 33.0 FEET...FLOODING OF PORT ROYAL STATE PARK BEGINS.
* AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE 
  KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER
  FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN
  TO FLOOD.
* AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS 
  COMPLETELY INUNDATED.
* AT 11.0 FEET...WATER BEGINS TO INUNDATE THE PUBLIC ACCESS PARKING LOT AND 
  PICNIC AREA AT PORT ROYAL STATE PARK.


$$

TNC037-282100-
/O.EXT.KOHX.FL.W.0010.000000T0000Z-130428T2100Z/
/ANTT1.1.ER.130428T1224Z.130428T1800Z.130428T1925Z.NO/
1051 AM CDT SUN APR 28 2013

...FLOOD WARNING EXTENDED UNTIL 04/28 16:00...THE FLOOD WARNING CONTINUES FOR
  THE MILL CREEK NEAR ANTIOCH
* UNTIL 04/28 16:00.
* AT 10AM SUNDAY THE STAGE WAS 15.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 14.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT 17.0 FEET...SIGNIFICANT FLOODING IS OCCURRING IN EZELL ROAD PARK AND 
  ANTIOCH PARK. INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...
  ANTIOCH PIKE...BLUE HOLE ROAD...AND HARDING PLACE ARE ALSO EXPERIENCING 
  FLOODING THAT MAY LEAD TO SIGNIFICANT DAMAGE. ANTIOCH PIKE BETWEEN BLUE HOLE 
  ROAD AND REEVES ROAD IS FLOODED...AND WATER APPROACHES MC GAVOCK PIKE NORTH OF
  HARDING PLACE.
* AT 16.0 FEET...FLOODING OF PROPERTY ALONG THE CREEK IS OCCURRING...INCLUDING 
  EZELL ROAD PARK AND ANTIOCH PARK...AND INDUSTRIAL AREAS NEAR FRANKLIN 
  LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE...BLUE HOLE ROAD...AND HARDING 
  PLACE.
* AT 15.0 FEET...PARKING AREAS AND ATHLETIC FIELDS AT ANTIOCH MIDDLE SCHOOL 
  BEGIN TO FLOOD...AND WATER APPROACHES LOW LYING AREAS ALONG ANTIOCH PIKE 
  BETWEEN BLUE HOLE ROAD AND REEVES ROAD.
* AT 14.0 FEET...FLOODING OF PROPERTIES ALONG THE CREEK BEGINS...PARTICULARLY 
  INDUSTRIAL AREAS NEAR FRANKLIN LIMESTONE ROAD...HAYWOOD LANE...ANTIOCH PIKE...
  BLUE HOLE ROAD...AND HARDING PLACE. ALSO FLOODING OF EZELL ROAD PARK AND 
  ANTIOCH PARK IS OCCURRING.
* AT 13.0 FEET...PORTIONS OF EZELL ROAD PARK AND ANTIOCH PARK ARE INUNDATED...
  AND PROPERTY OF ANTIOCH MIDDLE SCHOOL ALONG THE CREEK BECOMES INUNDATED.
* AT 12.0 FEET...WATER BEGINS TO INUNDATE LOW LYING AREAS ALONG THE CREEK FROM 
  INTERSTATE 24 TO NEAR HARDING PLACE...INCLUDING EZELL ROAD PARK AND ANTIOCH 
  PARK.

$$

TNC037-281621-
/O.CAN.KOHX.FL.W.0008.000000T0000Z-130428T1800Z/
/NLVT1.2.ER.130428T0655Z.130428T1000Z.130428T1247Z.UU/
1051 AM CDT SUN APR 28 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MILL CREEK NEAR NOLENSVILLE
* UNTIL 04/28 13:00.
* AT 10AM SUNDAY THE STAGE WAS 8.2 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* AT 11.0 FEET...WATER BEGINS TO INUNDATE LOW LYING AREAS ALONG THE CREEK.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Apr 28, 12:28 AM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Apr 28, 12:28 AM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1228 AM CDT SUN APR 28 2013

.UPDATE...FOR AVIATION.

&&

.AVIATION...
06Z TAF PACKAGE...CLUSTERS OF STRONG TSRA WITH HEAVY RAINFALL
CONTINUED TO MOVE ACROSS THE AREA. MOST OF THE ACTIVITY WILL BE
EAST OF CKV BY 08Z AND EAST OF BNA BY 10Z. CSV WILL HAVE PERIODS
OF THUNDERSTORMS BETWEEN 08Z-12Z. CONDITIONS WILL BE MAINLY MVFR
OVERNIGHT...WITH SOME IFR UNDER THE HEAVIEST STORM CELLS. LATER
IN THE NIGHT THROUGH SUNDAY MORNING...MAINLY MVFR CIGS AND VSBYS
WITH BR WILL LINGER...BUT THERE WILL BE SOME LOWER IFR CIGS AT
TIMES INTO SUNDAY MORNING WITH SOME LINGERING PATCHY LIGHT RAIN.
CONDITIONS WILL IMPROVE SUNDAY PM.

13

&&

.PREV DISCUSSION... /ISSUED 907 PM CDT SAT APR 27 2013/

MESOSCALE UPDATE...THE THUNDERSTORM THAT SHOWED SOME STRONG
(ESPECIALLY FROM KHPX)...BUT DISORGANIZED ROTATION ACROSS CHEATHAM
AND MONTGOMERY COUNTIES HAD WEAKENED AND MOVED INTO MORE STABLE
BOUNDARY LAYER AIR...SO THE TORNADO WARNING WAS CANCELLED. A
COUPLE OF SEVERE WARNINGS ARE IN EFFECT. RADAR SUGGESTS LARGE
HAIL...BUT VERY WET ENVIRONMENT RESULTING IN MOSTLY HEAVY RAINFALL
WITH SOME HAIL REPORTS UP TO NICKEL SIZE.

IT APPEARS THAT FLASH FLOODING WILL BE OUR MAIN CONCERN THROUGH
THE NIGHT. COLD CLOUD TOPS ARE INDICATED ON SATELLITE OVER OUR
NORTHWEST COUNTIES WHERE RAINFALL RATES HAVE APPROACHED 2 INCHES
PER HOUR. SEVERAL REPORTS OF FLOODING HAVE ALREADY BEEN RECEIVED.
ADDITIONAL COLD CLOUD TOPS ARE BUILDING OVER WEST TN AND WILL
EVENTUALLY TRANSLATE EASTWARD...SPREADING THE THREAT FOR FLASH
FLOODING TO OTHER PARTS OF THE MID STATE OVERNIGHT. A FLASH FLOOD
WATCH WILL REMAIN IN EFFECT UNTIL 15Z SUNDAY.

13

PREV DISCUSSION... /ISSUED 533 PM CDT SAT APR 27 2013/

MESOSCALE UPDATE...PER COORDINATION WITH SPC...MID TN WILL STAY
OUT OF ANY WATCHES FOR NOW. A TORNADO WATCH REMAINS TO OUR
SOUTHWEST...WITH A NEW SEVERE WATCH TO OUR SOUTH.

EVEN THOUGH THE COVERAGE OF SEVERE STORMS IS NOT EXPECTED TO MEET
WATCH CRITERIA...WE STILL ANTICIPATE A FEW STRONG TO SEVERE STORMS
GETTING INTO OUR WEST AND FAR SOUTH COUNTIES WITHIN THE NEXT FEW
HOURS. ACTIVITY HAS BEEN INCREASING IN COVERAGE AND INTENSITY OVER
WEST TN...WITH HIGHER DEW POINTS AND CAPES MOVING IN FROM THE SSW.
ALSO...ANY STORMS RIDING ALONG THE WARM FRONT WHICH IS DRAPED
ACROSS OUR SOUTHERN TIER MAY FLARE UP QUICKLY WITH ENHANCED
UPDRAFTS AND LOCALLY ENHANCED STORM RELATIVE HELICITY.

THE MAIN WINDOW FOR ANY STRONG TO SEVER APPEARS TO BE THIS
EVENING. FOR THE LATE NIGHT HOURS...THE SEVERE THREAT WILL
DIMINISH...BUT THE COVERAGE OF RAIN AND STORMS WILL INCREASE
WITH A THREAT FOR LOCALIZED HEAVY RAINFALL AND FLOODING.

13

PREV DISCUSSION... /ISSUED 326 PM CDT SAT APR 27 2013/

UPDATE...
MADE A QUICK DECISION TO ISSUE A FLASH FLOOD WATCH FOR ALL OF
MIDDLE TENNESSEE FOR TONIGHT AND EARLY SUNDAY. CONCERNED WITH LOW
CENTER MOVING EAST WHILE WARM FRONT LIFTS NORTHWARD AND BECOMES
ORIENTED WEST TO EAST ACROSS MIDDLE TENNESSEE THIS EVENING.
ALSO...TRAINING OF ECHOES IS OF CONCERN ESPECIALLY IN AREAS THAT
HAVE RECEIVED THE HEAVIER RAINFALL TODAY.

BOYD

PREV DISCUSSION... /ISSUED 101 PM CDT SAT APR 27 2013/

DISCUSSION...
COULD BE A STORMY NIGHT IN MIDDLE TENNESSEE WITH A FEW SEVERE POSSIBLE...

SURFACE LOW CENTERED OVER WESTERN ARKANSAS AT EARLY AFTERNOON
FORECAST TO MOVE ALONG THE MISSISSIPPI RIVER NEAR MEMPHIS BY 23Z
AS DEEPENING UPPER TROUGH SWINGS INTO NORTH CENTRAL MISSOURI AT
THAT TIME. WARM FRONT STRETCHES EAST FROM LOW CENTER INTO NORTHERN
MISSISSIPPI TO JUST SOUTH OF MEMPHIS...AND WILL LIFT NORTHWARD
INTO MIDDLE TENNESSEE THIS EVENING. WE ARE CURRENTLY SEEING SOME
SCATTERED CONVECTION BEGINNING TO FIRE DOWN THROUGH NORTH
MISSISSIPPI AT THIS TIME GENERALLY IN A SUNLIT AREA WITH 70 DEGREE
TEMPS AND 60 DEGREE DEWPOINTS. AM EXPECTING AIR MASS TO
DESTABILIZE AS WE GO THROUGH THE LATE AFTERNOON AND INTO THE
EVENING BASICALLY ALONG AND SOUTH OF WARM FRONT WITH SCATTERED
SHOWERS AND A FEW THUNDERSTORMS REDEVELOPING OVER WESTERN AREAS
AND BECOME MORE NUMEROUS AS THEY MOVE EASTWARD DURING THE LATE
AFTERNOON AND EVENING. AFTER 00Z WE MAY EVEN SEE A LINE OF STRONG
TO SEVERE STORMS DEVELOP IN WESTERN MIDDLE TENNESSEE AND EXTEND
DOWN THROUGH THE MEMPHIS AREA AND MOVE EASTWARD ACROSS MIDDLE
TENNESSEE DURING THE MID EVENING HOURS. THIS SYSTEM IS NOT IN ANY
HURRY TO EXIT SO EXPECT SHOWERS AND STORMS EVEN AFTER
MIDNIGHT...ESPECIALLY EASTERN AREAS AND PLATEAU WITH SHOWERS
CONTINUING SUNDAY ESPECIALLY EASTERN AREAS. RAIN FINALLY EXITS
EARLY SUNDAY EVENING BUT THERE IS A CHANCE FOR SHOWERS ALONG THE
PLATEAU ON MONDAY.

WENT PRETTY MUCH WITH THE WEATHER PREDICTION CENTERS GUIDANCE IN
THE LONGER TERM AS MODELS CANT SEEM TO FIGURE OUT JUST WHERE THE DEEP
UPPER LOW IS GOING END UP. THEREFORE I HAVE LOW CONFIDENCE IN
LONG TERM FORECAST AND HAVE DECIDED TO CONCENTRATE MORE ON THE
SHORTER TERM.

BOYD

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

&&
Hazardous weather outlook, Apr 27, 5:22 PM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
522 PM CDT SAT APR 27 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-282230-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
522 PM CDT SAT APR 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE
THROUGH TONIGHT. ALSO...THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS FOR AREAS GENERALLY SOUTHWEST OF INTERSTATE 24.
THIS INCLUDES NASHVILLE.

SATURDAY/S RAINFALL HAS SATURATED THE GROUND OVER THE MID STATE
AND CAUSED HIGH WATER LEVELS ON AREA STREAMS. ADDITIONAL SHOWERS
AND THUNDERSTORMS TONIGHT...WITH SOME POCKETS OF HEAVY
RAINFALL...WILL CAUSE SOME ADDITIONAL FLOODING
PROBLEMS...ESPECIALLY FOR SMALL STREAMS.

INCREASINGLY UNSTABLE CONDITIONS WILL MOVE IN FROM THE SOUTHWEST
THIS EVENING...MAKING CONDITIONS FAVORABLE FOR A FEW SEVERE
STORMS IN THE SLIGHT RISK AREA. DAMAGING WINDS AND LARGE HAIL WILL
BE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT...BUT
THE THREAT APPEARS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 10 AM SUNDAY.
SHOWERS AND THUNDERSTORMS WILL DIMINISH BY SUNDAY NIGHT. TOTAL
RAINFALL AMOUNTS FROM TODAY THROUGH SUNDAY WILL RANGE FROM 2 TO 4
INCHES....POSSIBLY CAUSING LOCALIZED FLOODING. SOME RIVERS ACROSS
MIDDLE TENNESSEE MAY RISE INTO ACTION STAGE...INCLUDING THE DUCK
AND BUFFALO RIVERS.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO
SUNDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

13

In the hours before

Local storm report, Apr 28, 12:50 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1250 AM CDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     FLASH FLOOD      FRANKLIN                35.93N  86.84W
04/28/2013                   WILLIAMSON         TN   TWITTER

            FRANKLIN PD REPORTED FLOODING ON CAROTHERS RD AT
            WILLIAMSON MEDICAL CENTER...ALPHA DRIVE...AND LEWISBURG
            PIKE.

&&

EVENT NUMBER OHX1300386

SHAMBURGER
Local storm report, Apr 28, 1:06 AM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
106 AM CDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     FLASH FLOOD      GOODLETTSVILLE          36.33N  86.70W
04/28/2013                   DAVIDSON           TN   TWITTER

            HOMES REPORTEDLY FLOODED ALONG DRY CREEK IN
            GOODLETTSVILLE

&&

EVENT NUMBER OHX1300387

SHAMBURGER
Local storm report, Apr 28, 1:16 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
116 AM CDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 AM     FLASH FLOOD      FRANKLIN                35.93N  86.84W
04/28/2013                   WILLIAMSON         TN   TWITTER

            NUMEROUS ROADS FLOODED IN THE FRANKLIN AREA INCLUDING
            OKFORD GLEN AT MCEWEN...SYCAMORE AT LIBERTY...AND IN THE
            BREEZEWAY SUBDIVISION NEAR CLOVERCROFT ELEMENTARY SCHOOL

&&

EVENT NUMBER OHX1300388

SHAMBURGER
Local storm report, Apr 28, 2:10 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
210 AM CDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 AM     FLASH FLOOD      4 ESE NOLENSVILLE       35.93N  86.59W
04/28/2013                   RUTHERFORD         TN   AMATEUR RADIO

            HOMES FLOODED AND BEING EVACUATED IN ROCKY FORK ROAD AT
            ROCKY FORK ALMAVILLE ROAD AREA

&&

EVENT NUMBER OHX1300389

SHAMBURGER
Local storm report, Apr 28, 2:21 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
221 AM CDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 AM     FLASH FLOOD      5 NW MURFREESBORO       35.90N  86.47W
04/28/2013                   RUTHERFORD         TN   AMATEUR RADIO

            MURFREESBORO FIRE POLICE EVACUATING HOMES IN THE AREA
            OF HARDWOOD DRIVE...NANDINA COURT...AND CAMBORNE CIRCLE
            NEAR THE I-24 AND 840 INTERCHANGE

&&

EVENT NUMBER OHX1300390

SHAMBURGER
Local storm report, Apr 28, 2:24 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
224 AM CDT SUN APR 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 AM     FLASH FLOOD      LA VERGNE               36.00N  86.57W
04/28/2013                   RUTHERFORD         TN   AMATEUR RADIO

            OLD NASHVILLE HIGHWAY AT JEFFERSON PIKE IS FLOODED WITH
            TWO HOMES EVACUATED

&&

EVENT NUMBER OHX1300391

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:12 PM CDTSevere Thunderstorm WarningOHXMontgomery33 min
Apr 27, 7:15 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart30 min
Apr 27, 7:23 PM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner9 hr
Apr 27, 7:38 PM CDTSpecial Weather StatementOHXWayne52 min
Apr 27, 7:45 PM CDTRiver Flood AdvisoryOHXPerry49 hr
Apr 27, 7:45 PM CDTRiver Flood AdvisoryOHXCheatham23 hr
Apr 27, 7:46 PM CDTTornado WarningOHXCheatham, Dickson, Montgomery29 min
Apr 27, 8:10 PM CDTTornado WarningOHXCheatham, Montgomery, Robertson35 min
Apr 27, 8:26 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner34 min
Apr 27, 8:41 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Montgomery34 min
Apr 27, 8:56 PM CDTSevere Thunderstorm WarningOHXSumner34 min
Apr 27, 9:47 PM CDTFlash Flood Warning EmergencyOHXStewart6 hr
Apr 27, 10:05 PM CDTFlash Flood WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson6 hr
Apr 27, 10:48 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry27 min
Apr 27, 10:51 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Hickman, Humphreys, Maury and 3 more3 hr
Apr 27, 11:14 PM CDTRiver Flood AdvisoryOHXStewart56 hr
Apr 27, 11:14 PM CDTRiver Flood AdvisoryOHXMontgomery32 hr
Apr 27, 11:19 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Williamson, Wilson4 hr
Apr 27, 11:37 PM CDTFlash Flood WarningOHXHickman, Lewis, Perry6 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson, Sumner7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:46 PM CDTRiver Flood AdvisoryOHXDavidson7 hr
Apr 27, 11:55 PM CDTFlash Flood WarningOHXBenton, Dickson, Houston, Humphreys, Montgomery3 hr
Apr 28, 12:17 AM CDTRiver Flood AdvisoryOHXMontgomery, Robertson31 hr
Apr 28, 1:01 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson42 hr
Apr 28, 1:17 AM CDTAreal Flood AdvisoryOHXCannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 7 more12 hr
Apr 28, 1:31 AM CDTTornado WarningOHXBedford, Rutherford29 min
Apr 28, 1:42 AM CDTRiver Flood WarningOHXDavidson5 hr
Apr 28, 1:59 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Rutherford, Warren31 min
Apr 28, 2:56 AM CDTRiver Flood WarningOHXMontgomery, Robertson41 hr
Apr 28, 3:01 AM CDTAreal Flood WarningOHXCheatham, Davidson, Dickson, Macon, Montgomery, Robertson and 5 more10 hr
Apr 28, 6:28 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
Apr 28, 6:43 AM CDTRiver Flood AdvisoryOHXWilliamson6 hr
Apr 28, 6:43 AM CDTRiver Flood AdvisoryOHXWilliamson6 hr
Apr 28, 6:52 AM CDTRiver Flood AdvisoryOHXCheatham12 hr
Apr 28, 8:48 AM CDTRiver Flood WarningOHXDavidson6 hr
Apr 28, 9:03 AM CDTRiver Flood AdvisoryOHXDavidson34 hr
Apr 28, 9:33 AM CDTRiver Flood WarningOHXMontgomery53 hr
Apr 28, 9:45 AM CDTRiver Flood AdvisoryOHXDavidson5 hr
Apr 28, 10:18 AM CDTRiver Flood WarningOHXCheatham4 hr
Apr 28, 10:34 AM CDTSpecial Weather StatementOHXWayne8 hr
Apr 28, 11:10 AM CDTRiver Flood AdvisoryOHXHickman64 hr
Apr 28, 11:22 AM CDTRiver Flood AdvisoryOHXGiles7 hr
Apr 28, 11:29 AM CDTRiver Flood AdvisoryOHXDavidson14 hr
Apr 28, 11:50 AM CDTRiver Flood WarningOHXDavidson3 hr
Apr 28, 1:07 PM CDTRiver Flood AdvisoryOHXWilliamson14 hr
Apr 28, 1:07 PM CDTRiver Flood AdvisoryOHXWilliamson24 hr
Apr 28, 1:54 PM CDTFlash Flood WarningOHXGrundy3 hr
Apr 28, 2:31 PM CDTSpecial Weather StatementOHXWayne6 hr
Apr 28, 4:57 PM CDTRiver Flood AdvisoryOHXGrundy20 hr
Apr 28, 5:03 PM CDTRiver Flood WarningOHXHickman27 hr

Nearby

River Flood Warnings in Tennessee, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.